# SDR DALA2022051703390

- Difficulty date: May 15, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 81,519 hours, 10,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 FOUND DURING SERVICE CHECK- STEP 10 NOT TURN ON EMER LIGHTS WHEN PRESSING EMERGENTEST P/BSW. CORRECTIVE ACTION: REPLACED EMER CONFIG DET RELAY 26XE RETESTED PER STEP 10. (8824614)
